# SDR IPXA2024070572572

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,326 hours, 24,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN COCKPIT AND PRM CAME ON INFLIGHT. WE HAD NO EICAS MESSAGE. WE CYCLED THE EMERGENCY LIGHT OFF+ON SEVERAL TIMES. FINALLY THE LIGHTS WOULD STAY OFF IN THE ARMED POSITION. EMERGENCY OPERATION CHECK OK PER AMM33-51-00.
